Publications (80) JEAN MICHEL RAKOTOSON publications

2018

  1. Linear diffusion with singular absorption potential and/or unbounded convective flow: The weighted space approach

    Discrete and Continuous Dynamical Systems- Series A, Vol. 38, Núm. 2, pp. 509-546

2016

  1. The Uniform Hopf Inequality for discontinuous coefficients and optimal regularity in BMO for singular problems

    Journal of Mathematical Analysis and Applications, Vol. 437, Núm. 1, pp. 350-379

2008

  1. A generalized thin-film equation in multidimensional space

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 69, Núm. 4, pp. 1268-1286

  2. Higher order equations related to thin films: Blow-up and global existence, the influence of the initial data

    Journal of Differential Equations, Vol. 244, Núm. 11, pp. 2693-2740

  3. Local strong solutions of a parabolic system related to the boussinesq approximation for buoyancy-driven flow with viscous heating

    Advances in Differential Equations, Vol. 13, Núm. 9-10, pp. 977-1000

  4. Rearrangement relatif :: un instrument de estimations dans les problemes aux limites

    New York : Springer, 2008

  5. Remarks on the nonviscous shallow water equations

    Indiana University Mathematics Journal, Vol. 57, Núm. 6, pp. 2969-2998

  6. Some estimates in G Γ (p, m, w) spaces

    Journal of Mathematical Analysis and Applications, Vol. 340, Núm. 2, pp. 793-805

  7. The generalized thin film equation with periodic-domain conditions

    Applied Mathematics Letters, Vol. 21, Núm. 1, pp. 101-104

2007

  1. A parabolic system involving a quadratic gradient term related to the Boussinesq approximation

    Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas ( RACSAM ), Vol. 101, Núm. 1, pp. 113-118

  2. On some Bernoulli free boundary type problems for general elliptic operators

    Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 137, Núm. 5, pp. 895-911

  3. Relative rearrangement and Lebesgue spaces Lp (ṡ) with variable exponent

    Journal des Mathematiques Pures et Appliquees, Vol. 88, Núm. 6, pp. 506-521

2006

  1. Compactness, interpolation inequalities for small Lebesgue-Sobolev spaces and applications

    Calculus of Variations and Partial Differential Equations, Vol. 25, Núm. 2, pp. 187-203

2005

  1. Qualitative properties of some equations related to fluid mechanics

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 60, Núm. 3, pp. 501-514

  2. Remarks on global existence for a family of inequalities and applications to Mullins and Navier-Stokes equations

    Advances in Differential Equations, Vol. 10, Núm. 1, pp. 1-18

2004

  1. An elliptic-parabolic equation with a nonlocal term for the transient regime of a plasma in a Stellarator

    Journal of Differential Equations, Vol. 198, Núm. 2, pp. 321-355

  2. Local regularity of the monotone rearrangement

    Applied Mathematics Letters, Vol. 17, Núm. 3, pp. 353-355